# SDR CA190416013

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 26212000
- Condition: Failed
- Location: Overheat Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK, AFTER TAKEOFF LH 10 STAGE BLEED FOLLOWED BY JET PIPE OVERHEAT. LH ENGINE BROUGHT TO IDLE AND MESSAGE DISAPPEARED.  CORRECTIVE ACTION: REMOVED AND REPLACED L/H SENSING ELEMENT LOOP. (TC# 20190416013)
